dietician-icon
Weight lost
I was doing gym from last two months and i also using weight gianing supplement,and gained 4 kgs in 1 month,but last 20 days i changed the supplement and lost 3 kgs in just 20 days.i feared because of quick lost.i thik i got wrong supplement.is there any other disease behind this or just wrong supplement.please help me
51 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

With supplements u will experience this thing and whenever u will stop supplements u will lose. Its for temporary use. U need to take healthy diet through which weight gain will be permanent. Spending on supplements every time expensive and also u can't rely on supplements only as they will create side effects on kidney and liver in long run.you need proper diet counselling to gain muscle mass and healthy weight not fat one. Write me on personal chat.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.